Depersonalization Support Forum banner

Just Taken Meds....

3221 Views 51 Replies 3 Participants Last post by  shadowness
took 10mg of Clomipramine about 2 hours ago and i am already feeling stupidly scared and odd!

i have a headache and just feel worse....

but this is no doubt because i am monitoring how i am feeling as i have taken the meds... :roll:

it is the first time i have taken tablets for about 4-5 months...

i need to take another one in about 6 hours and then a different one a few hours after that...

i know this is a silly thing to complain about...

but i am just so scared of meds....

i am so scared of the side effects!

i am scared to feel worse...

sorry....just had to vent... :roll:

any comments or thoughts about how i can help myself stop worrying about it would be appreciated....:)
21 - 40 of 52 Posts
G
What are the effects of anafranil?

Is it calming down or more like lifting up one's mood and increasing the energy?
G
What are the effects of anafranil?

Is it calming down or more like lifting up one's mood and increasing the energy?
G
btw is clonopr..something( the stuff shadowness is on) the same as anafranil?
G
btw is clonopr..something( the stuff shadowness is on) the same as anafranil?
G
Yes it's the same.

Cyn xxx
G
Yes it's the same.

Cyn xxx
G
Hmmm, maybe it is a good choice to take it. Like when it is for ocd it probably helps with anxiety as well. I am relating to myself now cuz I can't take ssri's, they are just too driving and that is why I asked if they are calming. Well, they must be when it is against ocd I guess.
G
Hmmm, maybe it is a good choice to take it. Like when it is for ocd it probably helps with anxiety as well. I am relating to myself now cuz I can't take ssri's, they are just too driving and that is why I asked if they are calming. Well, they must be when it is against ocd I guess.
zoloft is also prescribed for ocd and panic. its just that the anxiety gets heightened to begin with. how long did you try an ssri for and what happened?
zoloft is also prescribed for ocd and panic. its just that the anxiety gets heightened to begin with. how long did you try an ssri for and what happened?
well...

bad news people...

i had another allergic reaction and now i feel the most dr/dp'ed i have ever felt!

i feel so sick...tired...and my eyesight and head are really spinning me out!

not a good day.
well...

bad news people...

i had another allergic reaction and now i feel the most dr/dp'ed i have ever felt!

i feel so sick...tired...and my eyesight and head are really spinning me out!

not a good day.
i had a really bad time getting onto the ad, i dont know whether it was an allergic reaction or not. dp/dr were full on, despair, anxiety, burning back... but the thing is i had been in such a bad way before that i felt i'd no option but to see it through. anyway those side effects passed and i feel alot better now. when i was going through it a couple of people on this site said that the people who need the med the most have a harder time getting on them. anyway i'm glad i saw it through now
i had a really bad time getting onto the ad, i dont know whether it was an allergic reaction or not. dp/dr were full on, despair, anxiety, burning back... but the thing is i had been in such a bad way before that i felt i'd no option but to see it through. anyway those side effects passed and i feel alot better now. when i was going through it a couple of people on this site said that the people who need the med the most have a harder time getting on them. anyway i'm glad i saw it through now
i forgot
i did use a benzo to help me through for the first couple of weeks
i forgot
i did use a benzo to help me through for the first couple of weeks
i have been advised to stop taking medication due to the severity of the effects...

they scare me so much and i feel suicidal...

i hope to find another way of getting through this...

i am too scared of meds now...
i have been advised to stop taking medication due to the severity of the effects...

they scare me so much and i feel suicidal...

i hope to find another way of getting through this...

i am too scared of meds now...
look after yourself shadowness, i to felt suicidal as an effect of the meds as all your symptoms are increased but the effects only last 72 hours, my partner was on suicide watch with me, i really feel for u right now,
look after yourself shadowness, i to felt suicidal as an effect of the meds as all your symptoms are increased but the effects only last 72 hours, my partner was on suicide watch with me, i really feel for u right now,
21 - 40 of 52 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top